# SDR C2XA06TY062

- Difficulty date: October 4, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 9,006 hours, 4,768 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT FRAME 65 AND FRAME 68.  REMOVED CORROSION, FABRICATED DOUBLER AND INSTALLED IAW COEX EC5330-01458.
